# SDR UPS97425029

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Ws 543.93
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND CLIP CRACKED ON LE RIB TO FRONT SPAR UP CHORD AT ILES 543.93.  REPLACED CLIP IN ACC WITH SRM 51-30-02 AND DWG 65B15969.
